PuSH - Publikationsserver des Helmholtz Zentrums München

Recurrence relations for radial positive definite functions.

J. Math. Anal. Appl. 271, 108-123 (2002)
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
In the theory of radial basis functions as well as in the theory of spherically symmetric characteristic functions recurrence relations are used to construct d-dimensional functions starting with lower-dimensional ones. We show that the operators used so far are special cases of one step recurrence relations for l(2)-radial positive definite functions. We further give the analogue for l(1)-radial functions and thereby define a turning bands operator for 1-symmetric characteristic functions.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Radial basis functions; Spherically symmetric characteristic functions; Turning bands operator; Fractional operators; Meijer's G-function
ISSN (print) / ISBN 0022-247X
e-ISSN 1096-0813
Quellenangaben Band: 271, Heft: , Seiten: 108-123 Artikelnummer: , Supplement: ,
Verlag Elsevier
Begutachtungsstatus Peer reviewed